# SDR REXA201100056

- Difficulty date: January 19, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 22,123 hours, 18,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 6003806166003806
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR COUNTERBALANCE FORWARD AND AFT FITTING PLATES, P/N 600-38061-6 AND 600-38061-11, CORRODED.  REMOVED AND REPLACED WITH SERVICEABLE PLATES P/N 600-38061-6 AND 600-38061-11 ON PAX DOOR FITTINGS IAW CRJ 200 AMM 20-21-00-910-801.
